# SDR SWAA031008

- Difficulty date: May 6, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 58,478 hours, 57,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA) AT BS 384 AT STR 15R, BS 450 AT STR 17R & BS 460 AT STR 26L.  REPAIRED SKIN PER SRM & SWA EA.
